Pacific Journal of Mathematics

Versal determinantal deformations.

M. Schaps

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 213-221.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720749

Mathematical Reviews number (MathSciNet)
MR701818

Zentralblatt MATH identifier
0476.14018

Subjects
Primary: 14M12: Determinantal varieties [See also 13C40]
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}

Citation

Schaps, M. Versal determinantal deformations. Pacific J. Math. 107 (1983), no. 1, 213--221. https://projecteuclid.org/euclid.pjm/1102720749


Export citation

References

  • [1] H. Kleppe, Deformations of schemes defined by vanishing of Pfaffians, University of Oslo, (1977).
  • [2] D. Laksov, Deformations of determinantal schemes, Comp. Math., 30 (1975), 273-292.
  • [3] H. Pinkham, Deformations of algebraic varieties with Gm action, Asterique, no. 20, Soc. Math. Franc, (1974).
  • [4] O. Riemenschneider, Deformationen von Quotienten-singularitaten (nach zyklischen Gruppen), Math. Ann., 209 (1974), 211-248.
  • [5] M. Schaps, Non-singular deformations of space curves, using determinantal schemes, dissertation, Harvard University, (1972).
  • [6] M. Schaps, Non-singular deformations of a determinantal scheme, Pacific J. Math., 65, No.
  • [7] M. Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc, 130 (1968), 208-222.